# SDR SWAA030074

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 25,489 hours, 22,122 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 6546113
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BOTH LT AND RT MLG TRUNNION PINS CORRODED.  REMOVED AND REPLACED BOTH MLG TRUNNION PINS PER MM.
